It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Restless arms & legs

Re: Restless arms & legs

[ Back to Messages ]

Message

Posted by Bill on August 01, 2000 at 13:17:57:

In Reply to: Restless arms & legs posted by Lisa L. on July 18, 2000 at 16:55:08:

The short answer is yes, some herbal preparations can aggravate or induce the symptoms of RLS, notably St. John's Wort. That probably is not a component of your supplements (although I would not assume anything) - the specific herbs involved would dictate the likelihood. Remember that herbal preparations, just like 'synthetic medications,' have both benefits and side effects.


Follow Ups




All times are GMT -7. The time now is 04:08 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!